Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dmt1181

new to the site. just started month 3 of accutane

Recommended Posts

hi, my names david and im 28 yrs old. im new to the site and i think i have tried literally ever otc and rx product out there. now im on 80 mg of accutane per day.

just started month 3 and was really hoping on seeing better results than this. my skin is probably the worst its ever been in my life. im not that dry so my derm gave me differin to use as well.

could this still be an IB, and if so when did other accutane users start to really notice results? i know its a 5-6 month program so im trying to be patient, but i didnt think it would ever get this bad.

sry, id post pics, but my camera got stolen.

any support or advice would be appreciated. thanks

Share this post


Link to post
Share on other sites

Hi David!

I'm new to the site as well and I just started Accutane yesterday, so I don't have much advice about why your skin has gotten so bad, other than to say: stick with it! From what I've read on this site and from Accutane information, people can respond differently to this drug. I think most people's skin gets worse at first and then starts to clear up after that, so maybe you are at the tail end of your IB and things will start getting better soon; *fingers crossed*! I have taken Accutane before, when I was 14, but I honestly can't remember how bad my skin initially got. I'm sure there is hope at the end of the tunnel, but i know how horrible it can feel to expect to see your skin improving and only see more acne. Don't give up!!

I'm jealous your skin isn't very dry. That is the one thing I am dreading the most :unsure:

Good Luck!!

Heather

Share this post


Link to post
Share on other sites
Hi David!

I'm new to the site as well and I just started Accutane yesterday, so I don't have much advice about why your skin has gotten so bad, other than to say: stick with it! From what I've read on this site and from Accutane information, people can respond differently to this drug. I think most people's skin gets worse at first and then starts to clear up after that, so maybe you are at the tail end of your IB and things will start getting better soon; *fingers crossed*! I have taken Accutane before, when I was 14, but I honestly can't remember how bad my skin initially got. I'm sure there is hope at the end of the tunnel, but i know how horrible it can feel to expect to see your skin improving and only see more acne. Don't give up!!

I'm jealous your skin isn't very dry. That is the one thing I am dreading the most :unsure:

Good Luck!!

Heather

heather,

im not sure if im putting this reply in the right place. like i said, im new to the site, but anyways.....

i was actually on accutane before too. it was also too long ago for me to remember. i do recall it being a pretty low dose. i wanna say 20mg? i just remember the dryness, i dont even remember how well it worked. im just hoping im on the tail end of an IB like you said. i saw my derm yesterday and she said that most people start seein results around the three month mark.

ive been using cera-ve lotion and it has been a godsend. i havent experienced any dryness at all. just chapped lips, and i just read on someones log that they tried aveeno chap stick. so i picked some up, and it seems to be working pretty well too. you still have to put it on practically every 15 minutes though.

thanks for the best wishes, i hope everything works out for you too (and hopefully youll be one of the lucky ones who clears up early and stays that way.) keep in touch

david

Share this post


Link to post
Share on other sites

Most people should stop breaking out by the end of month 3. Your dose 80mg is quite high so that could be the reason why you are still breaking out. Don't worry about it, you should be clear by the end of the course.

Some people do break out till the last month of the course so it varies but most stop at month 3 according to the stats here.

Good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×